Aspirin Bayer contains one-fourth the medicine of regular strength aspirin, it’s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.
Bayer Aspirin Low Dose 81mg Enteric 120 Tablets
Bayer Aspirin Low Dose contains one-fourth the medicine of regular strength aspirin, it’s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.
- Aspirin Bayer Low Dose Pain Reliever Enteric Coated Tablets, 81mg, 120 Ct
- #1 Doctor Recommended Aspirin Brand: Aspirin is recommended as a safe, reliable way to relieve minor aches and pains due to headaches, body aches, and more when used as directed.
- CAN INCREASE YOUR CHANCES OF SURVIVING A HEART ATTACK: Most heart attacks are caused when blockages interrupt the flow of blood to the heart, which can cause the heart muscle to die. Bayer Aspirin works to keep your blood flowing. When taken during a suspected heart attack, aspirin can help prevent further damage to the heart muscle and increase your chance of survival.
- SAFETY COATED: Enteric coating is a delayed-release safety coating that provides added stomach protection. It is designed to allow the aspirin tablet or caplet to pass through the stomach to the small intestine (duodenum) before dissolving. This delayed release coating means that it will take longer for the aspirin to be absorbed. For this reason, products with enteric coating are not recommended for quick pain relief or use during a suspected heart attack. Enteric coated aspirin is most often used by patients who are on an aspirin regimen under their doctor’s supervision or recommendation.
- TAKE IT FOR LIFE: It is recommended, under a doctor’s direction, to help reduce the risk of a recurrent heart attack or clot-related (Ischemic) stroke. When taken during a suspected heart attack as directed by a doctor, it could also help save your life. In the event of a suspected heart attack, immediately call 9-1-1 and chew or crush and swallow aspirin as directed by a doctor.
- CAFFEINE & SODIUM FREE: Genuine Bayer Aspirin is sodium & Caffeine free. It is also coated to make it easier to swallow.
Aspirin 81 mg (NSAID)* (Pain reliever) *nonsteroidal anti-inflammatory drug,
- Take 2 tablets
- Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 caplets every 4 hours. Do not to exceed 48 caplets in 24 hours unless directed by a doctor. Children under 12 years: consult a doctor.
Manufactured by USA